# SDR FDEA202401310126

- Difficulty date: January 31, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N156FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63096
- Aircraft time: 10,067 hours, 4,807 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Elevator
- Part time: 10,067 hours, 4,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OUTBOARD ELEVATOR LOWER SKIN WITH HOLE AT 42" FROM ELEVATOR EDGE INTERIOR AND   10" FROM L.E. LH OUTBOARD ELEVATOR LOWER SKIN  AT 42" FROM ELEVATOR EDGE INTERIOR AND 10" FROM   L.E. WAS REPAIRED IAW E.A. # : H-5520-T0377675 RELEASE DATE : JAN 30,24
